# SDR SWAA2017062814637

- Difficulty date: June 7, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOORBEAM CRACKED AT BS 294.5, RBL 52.  REPAIRED FLOORBEAM IAW EA.
